# SDR UPS05445126

- Difficulty date: July 21, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AIR CONDITIONING BAY BODY FAIRING SUPPORT FOUND CORRODED AT BS 1155 LBL 65.  CORROSION BLEND OUT 0.043" X 1" X 1.5" EXCEED SRM 53-50-01 FIG 5 LIMITS, SUPPORT REPAIRED AT LBL 65" AS PER SRM 51-40-04 FIG 1.
